# SDR SWAA2024031161168

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 24,241 hours, 12,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS FOWARD INBOARD FLASHLIGHT NOT TESTING<[01] 01 - REPLACED FWD F/A FLASHLIGHT PER [AMM 25-64-00-201-NG (DETACHABLE EMERGENCY EQUIPMENT - MAINTENANCE PRACTICES - PERMANENT)]
